# SDR GAIA01109OP

- Difficulty date: February 15, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 507945152
- Condition: Cracked
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1805 - PHX - DURING CLIMB THROUGH 20,000 FEET, THE CREW NOTICED A LOUD AIR LEAK.  CLIMBING THROUGH 24,000 FEET A LOUD BANG WAS HEARD AND THE CABIN PRESSURIZATION STARTED DEPRESSURIZING SLOWLY.  ATC WAS ADVISED, AND THE CREW DID A PRECAUTIONARY RETURN TO PHX.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED THE L1 DOOR DUE TO AN AFT FRAME CRACK.  THE L1 DOOR WAS RIGGED, AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
